Partially elliptic pseudodifferential operators and the WF x of distributions
Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , pp. 245-255.
@article{RSMUP_1976__56__245_0,
     author = {Menegus, Annalisa and Olivi, Giuseppe},
     title = {Partially elliptic pseudodifferential operators and the $WF\_x$ of distributions},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {245--255},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {56},
     year = {1976},
     zbl = {0375.35054},
     mrnumber = {487124},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1976__56__245_0/}
}
Menegus, Annalisa; Olivi, Giuseppe. Partially elliptic pseudodifferential operators and the $WF_x$ of distributions. Rendiconti del Seminario Matematico della Università di Padova, Tome 56 (1976) , pp. 245-255. http://archive.numdam.org/item/RSMUP_1976__56__245_0/

[1] L. Hormander, Fourier Integral Operators, Acta Math., 127 (1971). | MR 388463 | Zbl 0212.46601

[2] L. Hormander, Pseudodifferential Operators and Hypoelliptic Equations, Proc. Symp. Pure Math., 10 (1967). | MR 394319 | Zbl 0167.09603

[3] L. Hormander, Linear Partial Differential Operators, Springer-Verlag, 1969. | MR 404822 | Zbl 0175.39201

[4] L. Garding - B. Malgrange, Operateurs Differentiels Partialement Hypo-elliptiques et Partialment Elliptiques, Mat. Scand., 9 (1961). | MR 126070 | Zbl 0108.10101

[5] L. Schwartz, Théorie des distributions, Hermann, 1967. | MR 209834 | Zbl 0962.46025